Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 503, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 10, 2011, 4:51 AM CDT for Coal County, Hughes County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 4:51 AM CDT (09:51 UTC)
- Expired
- Aug 10, 2011, 5:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Coal County, OK, Hughes County, OK
The radar
The Norman radar (KTLX), 117 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:05 AM CDT | TSTM WND DMG | 3 Ssw Calvin, OK | TREES BLOWN DOWN INTO ROADWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 264 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 3144 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291
WUUS54 KOUN 100951
SVROUN
OKC029-063-101030-
/O.NEW.KOUN.SV.W.0503.110810T0951Z-110810T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
451 AM CDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COAL COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHERN HUGHES COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 530 AM CDT
* AT 452 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM NEAR GERTY...MOVING EAST AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WIND GUSTS TO 70 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IN THE WARNING INCLUDE ATWOOD...CALVIN...GERTY AND
STUART.
LAT...LON 3467 9609 3467 9610 3477 9640 3497 9639
3505 9608 3475 9608
TIME...MOT...LOC 0952Z 290DEG 7KT 3486 9628
$$1 follow-up statement
612
WWUS54 KOUN 101022
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
522 AM CDT WED AUG 10 2011
OKC029-063-101030-
/O.CON.KOUN.SV.W.0503.000000T0000Z-110810T1030Z/
COAL OK-HUGHES OK-
522 AM CDT WED AUG 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHERN HUGHES AND NORTHEASTERN COAL COUNTIES...
AT 522 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES EAST OF GERTY...MOVING EAST AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IN THE WARNING INCLUDE GERTY AND STUART.
LAT...LON 3467 9609 3467 9610 3482 9631 3494 9624
3505 9608 3475 9608
TIME...MOT...LOC 1022Z 291DEG 9KT 3485 9621
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:07 AM CDT, 44 minutes earlier.
Area forecast discussion, Aug 10, 4:07 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 407 AM CDT WED AUG 10 2011 .DISCUSSION... AS ONE COMPLEX OF THUNDERSTORMS EXITS THE CWA EARLY THIS MORNING... ANOTHER COMPLEX IS MOVING IN A SOUTHEASTERLY DIRECTION FROM CENTRAL KANSAS. THE BEST CHANCE OF RAIN DURING THE MORNING WILL BE THROUGH NORTHEAST PORTIONS OF THE CWA... AND A FEW STRONG TO SEVERE WIND GUSTS CAN NOT BE RULED OUT. COOL OUTFLOW WINDS FROM THIS COMPLEX WILL LIKELY KEEP TEMPERATURES DOWN A LITTLE ACROSS MUCH OF NORTHERN OKLAHOMA AS A FAIRLY IMPRESSIVE COLD FRONT BY AUGUST STANDARDS MAKES ITS WAY INTO THE AREA THIS AFTERNOON. SHOWERS/STORMS WILL BE POSSIBLE ALONG THIS FRONT BY LATE AFTERNOON. SOUTHERN PORTIONS OF THE CWA WILL STAY HOT AND LIKELY DRY... AND THE HEAT ADVISORY CONTINUES. NOTABLE RAIN CHANCES WILL CONTINUE INTO THE WEEKEND. STORMS FROM THE HIGH PLAINS TO THE WEST HELPED ALONG VIA UPSLOPE FLOW... OVERNIGHT COMPLEXES MOVING TOWARD THE CWA IN A NORTHWEST FLOW REGIME... AND AFTERNOON/EVENING STORMS ALONG FRONTAL/OUTFLOW BOUNDARIES WILL ALL BE POSSIBLE. THE FIRST COLD FRONT IS FORECAST TO STALL SOMEWHERE IN SOUTHERN OK OR NORTH TX... MOVING BACK OUT OF THE AREA ON FRIDAY. A SECOND COLD FRONT IS FORECAST TO ARRIVE SATURDAY. SOUTHERN PORTIONS OF THE CWA MAY NOT COOL OFF MUCH THIS WEEK... AND WE WILL CONTINUE WITH THE HEAT ADVISORY THROUGH FRIDAY. VERY WARM TO HOT TEMPERATURES MAY MAKE A RETURN TO THE ENTIRE CWA NEXT WEEK AS THE MID LEVEL RIDGE RETURNS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 101 75 96 74 / 20 20 20 30 HOBART OK 104 72 100 77 / 10 20 10 30 WICHITA FALLS TX 111 79 106 81 / 0 10 10 20 GAGE OK 98 67 93 70 / 20 20 20 40 PONCA CITY OK 89 71 88 74 / 60 30 20 40 DURANT OK 106 79 104 78 / 0 10 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR OKZ033>048-050>052. TX...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR TXZ083>090. && 11/03 TAYLOR
Hazardous weather outlook, Aug 9, 10:00 PM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT TUE AUG 9 2011
OKZ004>048-050>052-TXZ083>090-101700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 PM CDT TUE AUG 9 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND OVERNIGHT...
THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH TONIGHT
WITH A SMALL NUMBER OF STORMS POSSIBLY REACHING SEVERE LEVELS.
DISCUSSION...
SCATTERED STORMS MOVING EAST ACROSS PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA TONIGHT WILL LIKELY PRODUCE GUSTY WINDS AND SMALL HAIL.
STRONG WINDS WITH A SMALL NUMBER OF STORMS COULD REACH SEVERE
LEVELS. FREQUENT CLOUD TO GROUND LIGHTNING COULD ALSO POSE A THREAT
OF IGNITING WILD FIRES ESPECIALLY IN AREAS THAT RECEIVE LESS RAIN.
OTHER STORMS ACROSS CENTRAL KANSAS MAY ALSO MOVE INTO PARTS OF NORTH
CENTRAL OKLAHOMA LATE TONIGHT PRODUCING STRONG WINDS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
AFTER REACHING THE TRIPLE DIGITS TUESDAY AFTERNOON... TEMPERATURES
OVER PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WILL REMAIN
RELATIVELY WARM OVERNIGHT. A HEAT ADVISORY REMAINS IN EFFECT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
LOW TO MODERATE THUNDERSTORM CHANCES WILL PERSIST INTO THE
WEEKEND... WITH THE POSSIBILITY OF STORMS DEVELOPING NEAR ANY
OUTFLOW BOUNDARIES OR WEAK FRONTS. ADDITIONAL STORMS DEVELOPING OVER
THE WESTERN HIGH PLAINS COULD ALSO APPROACH THE AREA DURING THE
OVERNIGHT HOURS.
OTHER HAZARDOUS WEATHER...
THE HOT AIRMASS WILL PERSIST IN MUCH OF SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS.
DRY VEGETATION WILL KEEP WILDFIRE POTENTIAL HIGH IN LOCATIONS THAT
DO NOT RECEIVE SIGNIFICANT RAIN THIS WEEK.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.
CJSIn the hours before
Local storm report, Aug 10, 2:15 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
215 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 5 S GUTHRIE 35.81N 97.43W
08/10/2011 LOGAN OK PUBLIC
REPORTS OF NUMEROUS TREES DOWN AND AT LEAST ONE POWER
POLE SNAPPED...ALONG WITH STRUCTURAL DAMAGE TO METAL
OUTBUILDINGS
&&
MALocal storm report, Aug 10, 2:18 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
218 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 10 ENE WILLOW 35.11N 99.35W
08/09/2011 M58.00 MPH KIOWA OK MESONET
1032 PM TSTM WND GST 3 SE HOBART 35.00N 99.05W
08/09/2011 M60.00 MPH KIOWA OK ASOS
1040 PM TSTM WND GST 4 WSW WEATHERFORD 35.50N 98.77W
08/09/2011 M58.00 MPH CUSTER OK MESONET
1055 PM TSTM WND GST CARNEGIE 35.10N 98.60W
08/09/2011 E60.00 MPH CADDO OK PUBLIC
ESTIMATED 60 MPH WINDS WITH DOWNED TREE LIMBS
1235 AM TSTM WND GST CASHION 35.80N 97.68W
08/10/2011 E60.00 MPH KINGFISHER OK LAW ENFORCEMENT
1240 AM TSTM WND DMG 1 S LAKE HEFNER 35.57N 97.61W
08/10/2011 OKLAHOMA OK PUBLIC
ESTIMATED 60 TO 70 MPH WINDS. SMALL TREES AND STREET
SIGNS BLOWN DOWN.
1242 AM TSTM WND GST 2 SW EDMOND 35.63N 97.50W
08/10/2011 E60.00 MPH OKLAHOMA OK PUBLIC
1250 AM TSTM WND DMG EDMOND 35.65N 97.48W
08/10/2011 OKLAHOMA OK AMATEUR RADIO
10 INCH DIAMETER TREES BLOWN DOWN WITH DAMAGE TO STREET
SIGNS ALONG NORTH BRYANT AVE
1255 AM TSTM WND DMG 5 NNW ARCADIA 35.73N 97.37W
08/10/2011 LOGAN OK TRAINED SPOTTER
ESTMIATED 70 MPH WIND GUSTS ALONG WITH SUBSTANTIAL TREE
DAMAGE
0100 AM TSTM WND DMG 5 S GUTHRIE 35.81N 97.43W
08/10/2011 LOGAN OK PUBLIC
REPORTS OF NUMEROUS TREES DOWN AND AT LEAST ONE POWER
POLE SNAPPED...ALONG WITH STRUCTURAL DAMAGE TO METAL
OUTBUILDINGS
0100 AM TSTM WND DMG 9 SSE GUTHRIE 35.76N 97.36W
08/10/2011 LOGAN OK AMATEUR RADIO
6 TO 8 INCH DIAMETER TREES DOWNED ALONG WITH MINOR SIGN
DAMAGE
0101 AM TSTM WND GST 2 SE GUTHRIE 35.86N 97.40W
08/10/2011 M62.00 MPH LOGAN OK ASOS
0135 AM TSTM WND GST CHANDLER 35.71N 96.88W
08/10/2011 M68.00 MPH LINCOLN OK AWOS
0135 AM TSTM WND GST 3 NNE SPARKS 35.65N 96.80W
08/10/2011 M58.00 MPH LINCOLN OK MESONET
0145 AM TSTM WND GST 3 NNE SPARKS 35.65N 96.80W
08/10/2011 M62.00 MPH LINCOLN OK MESONET
&&
MASpecial weather statement, Aug 10, 3:34 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 334 AM CDT WED AUG 10 2011 OKZ025-029-100845- CLEVELAND OK-OKLAHOMA OK- 334 AM CDT WED AUG 10 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND OKLAHOMA COUNTIES. AT 334 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWEST OKLAHOMA CITY...NEAR WILL ROGERS AIRPORT...MOVING EAST-SOUTHEAST AT 35 MPH. HAZARDS INCLUDE... WIND GUSTS 40 TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3545 9723 3517 9735 3534 9764 3548 9766
Special weather statement, Aug 10, 3:38 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
338 AM CDT WED AUG 10 2011
OKZ032-100900-
HUGHES OK-
338 AM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.
AT 338 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CALVIN...
MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS 35 TO 45 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3509 9605 3507 9605 3505 9608 3483 9609
3491 9634 3508 9627 3513 9601 3512 9601Special weather statement, Aug 10, 4:07 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 407 AM CDT WED AUG 10 2011 OKZ032-042-100930- HUGHES OK-PONTOTOC OK- 407 AM CDT WED AUG 10 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES AND PONTOTOC COUNTIES. AT 408 AM CDT...A STRONG THUNDERSTORM WAS LOCATED JUST WEST OF ALLEN...MOVING EAST-NORTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3487 9624 3480 9644 3489 9651 3505 9637
Special weather statement, Aug 10, 4:29 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 429 AM CDT WED AUG 10 2011 OKZ032-100945- HUGHES OK- 429 AM CDT WED AUG 10 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY. AT 430 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF ATWOOD...MOVING NORTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3510 9618 3491 9608 3483 9635 3499 9644
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:25 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 35 min |
| Aug 9, 8:58 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Aug 9, 9:05 PM CDT | Special Weather Statement | OUN | Harper | 10 min |
| Aug 9, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 47 min |
| Aug 9, 9:24 PM CDT | Special Weather Statement | OUN | Harper | 21 min |
| Aug 9, 9:38 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 26 min |
| Aug 9, 9:40 PM CDT | Special Weather Statement | OUN | Ellis | 20 min |
| Aug 9, 9:55 PM CDT | Special Weather Statement | OUN | Woodward | 20 min |
| Aug 9, 10:01 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Kiowa, Washita | 44 min |
| Aug 9, 10:03 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 42 min |
| Aug 9, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Comanche, Greer, Kiowa, Washita | 63 min |
| Aug 9, 10:16 PM CDT | Special Weather Statement | OUN | Custer | 14 min |
| Aug 9, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 38 min |
| Aug 9, 10:28 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Noble | 32 min |
| Aug 9, 10:40 PM CDT | Special Weather Statement | OUN | Noble | 20 min |
| Aug 9, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 47 min |
| Aug 9, 11:33 PM CDT | Special Weather Statement | OUN | Alfalfa | 27 min |
| Aug 9, 11:43 PM CDT | Special Weather Statement | OUN | Canadian | 17 min |
| Aug 9, 11:44 PM CDT | Special Weather Statement | OUN | Comanche | 16 min |
| Aug 9, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 43 min |
| Aug 9, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 38 min |
| Aug 10, 12:08 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 22 min |
| Aug 10, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 42 min |
| Aug 10, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 34 min |
| Aug 10, 12:38 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 22 min |
| Aug 10, 12:51 AM CDT | Special Weather Statement | OUN | McClain | 24 min |
| Aug 10, 12:54 AM CDT | Special Weather Statement | OUN | Noble | 21 min |
| Aug 10, 12:58 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 47 min |
| Aug 10, 1:12 AM CDT | Special Weather Statement | OUN | Pottawatomie | 18 min |
| Aug 10, 1:15 AM CDT | Special Weather Statement | OUN | McClain | 15 min |
| Aug 10, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 40 min |
| Aug 10, 1:38 AM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Aug 10, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne, Pottawatomie, Seminole | 47 min |
| Aug 10, 3:34 AM CDT | Special Weather Statement | OUN | Cleveland | 11 min |
| Aug 10, 3:38 AM CDT | Special Weather Statement | OUN | Hughes | 22 min |
| Aug 10, 4:07 AM CDT | Special Weather Statement | OUN | Hughes | 23 min |
| Aug 10, 4:29 AM CDT | Special Weather Statement | OUN | Hughes | 16 min |
| Aug 10, 5:16 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 44 min |
| Aug 10, 5:34 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 11 min |
| Aug 10, 5:50 AM CDT | Special Weather Statement | OUN | Hughes | 10 min |
| Aug 10, 5:58 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant, Kay, Noble | 47 min |
| Aug 10, 6:48 AM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 5 more | 42 min |
| Aug 10, 7:27 AM CDT | Special Weather Statement | OUN | Canadian, Logan, Oklahoma | 33 min |
| Aug 10, 8:09 AM CDT | Special Weather Statement | OUN | Beckham, Caddo, Grady, Washita | 51 min |
| Aug 10, 9:26 AM CDT | Special Weather Statement | OUN | Kay | 19 min |
| Aug 10, 6:44 PM CDT | Special Weather Statement | OUN | Payne | 16 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.